# SDR 20000515SH006

- Difficulty date: April 20, 2000
- Submitted: May 15, 2000
- Operation: General aviation
- Make and model: Gulstm 690
- System (JASC): 2435 · Starter-Generator
- Part: Bearing
- Part number: 230650001
- Part serial: 1714
- Condition: Destroyed
- Location: Starter/Gen
- Component part number: 230630131
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNIT RECEIVED FROM DTA FOR EVALUATION.  INSP DETERMINED UNIT DESTROYED FROM FAILURE OF DRIVE END BEARING.  BEARINGS WERE OF LUCAS P/N.  SHAFT SHEARED, ARMATURE DESTROYED FROM DRAGGING ON FIELD POLE SHOES.  FIELD DRUG OUT, DRIVE END BELL DESTROYED.  UNIT HAD OVERHAUL TAG FROM AMR-COMBS.  NO TT OF TIME SOH DETERMINED.  BEARING MFG THOUGHT TO BE 1997.  IMPOSSIBLE TO DETERMINE BALANCE CONDITION OF ARMATURE.  RECOMMEND WORK ORDER INFO BE SOUGHT ON BALANCE RECORD OF ARMATURE AT O/H.  SUBMITTER STATED BEARINGS DO NOT FAIL UNLESS OUT OF BALANCE CAUSES EXCESSIVE RADIAL LOAD TO BE IMPOSED.
